# SDR ASAA2012061192330

- Difficulty date: June 1, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 19,837 hours, 6,039 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: Illuminated
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MINUTES PRIOR TO PUSH IN OGG FMC DISAGREE MESSAGE DISPLAYED.  ACFT GROUNDED. ACCOMPLISHED QRH PROCEDURES.  OPS NORMAL RESTORED.
